Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 409491, 12 pages
http://dx.doi.org/10.1155/2011/409491
Research Article

A Branch-and-Reduce Approach for Solving Generalized Linear Multiplicative Programming

1Department of Mathematical Sciences, Xidian University, Xi'an 710071, China
2Department of Mathematics, Henan Normal University, Xinxiang 453007, China
3School of Computer Science and Technology, Xidian University, Xi'an 710071, China

Received 15 March 2011; Accepted 12 May 2011

Academic Editor: Victoria Vampa

Copyright © 2011 Chun-Feng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. C. Dorneich and N. V. Sahinidis, “Global optimization algorithms for chip design and compaction,” Engineering Optimization, vol. 25, pp. 131–154, 1995. View at Google Scholar
  2. K. P. Bennett, “Global tree optimization: a non-greedy decision tree algorithm,” Computing Sciences and Statistics, vol. 26, pp. 156–160, 1994. View at Google Scholar
  3. R. L. Keeney and H. Raiffa, Decisions with Multiple Objective, Cambridge University, Cambridge, Mass, USA, 1993.
  4. J. M. Mulvey, R. J. Vanderbei, and S. A. Zenios, “Robust optimization of large-scale systems,” Operations Research, vol. 43, no. 2, pp. 264–281, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Horst and H. Tuy, Global Optimization: Deterministic Approache, Springer, Berlin, Germany, 2nd edition, 1993.
  6. Y. Gao, C. Xu, and Y. Yang, “An outcome-space finite algorithm for solving linear multiplicative programming,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 494–505, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. P. Benson, “Decomposition branch-and-bound based algorithm for linear programs with additional multiplicative constraints,” Journal of Optimization Theory and Applications, vol. 126, no. 1, pp. 41–61, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. S. Ryoo and N. V. Sahinidis, “Global optimization of multiplicative programs,” Journal of Global Optimization, vol. 26, no. 4, pp. 387–418, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Kuno, “A finite branch-and-bound algorithm for linear multiplicative programming,” Computational Optimization and Applications, vol. 20, no. 2, pp. 119–135, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. P. Benson and G. M. Boger, “Outcome-space cutting-plane algorithm for linear multiplicative programming,” Journal of Optimization Theory and Applications, vol. 104, no. 2, pp. 301–322, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Shen and H. Jiao, “Linearization method for a class of multiplicative programming with exponent,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 328–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Jiao, “A branch and bound algorithm for globally solving a class of nonconvex programming problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 2, pp. 1113–1123, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Shen, X. Bai, and W. Li, “A new accelerating method for globally solving a class of nonconvex programming problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2866–2876, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. X. G. Zhou and K. Wu, “A method of acceleration for a class of multiplicative programming problems with exponent,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 975–982, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. F. Wang and S. Y. Liu, “A new linearization method for generalized linear multiplicative programming,” Computers & Operations Research, vol. 38, no. 7, pp. 1008–1013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. N. V. Thoai, “A global optimization approach for solving the convex multiplicative programming problem,” Journal of Global Optimization, vol. 1, no. 4, pp. 341–357, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH